MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Catalog Number 309572
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review could not be performed as the provided lot number is invalid and does not correspond with the reported material number.Investigation conclusion: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Root cause description: no root cause can be determined as no samples were received.
 
Event or Problem Description
It was reported that a bd 3ml syringe luer-lok¿ tip with bd precisionglide¿ will not draw blood correctly, and does not have good closure, just air bubbles.

Brand Name
BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8276006
Report Number1213809-2019-00005
Device Sequence Number1501108
Product Code FMF
UDI-Device Identifier30382903095729
UDI-Public30382903095729
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309572
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Initial Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;